# SDR AALA202210195190

- Difficulty date: September 27, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WHEEL WHEEL FORWARD BULKHEAD HAS 10 IN CRACK ON VAPOR BARRIER, LOCATED AT STA 663, AND RIGHT BUTT LINE 30-38.
